BibTeX record journals/jct/Viennot81

download as .bib file

@article{DBLP:journals/jct/Viennot81,
  author    = {Xavier G{\'{e}}rard Viennot},
  title     = {{\'{E}}quidistribution des permutations ayant une forme donn{\'{e}}e
               selon les avances et coavances},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {31},
  number    = {1},
  pages     = {43--55},
  year      = {1981},
  url       = {https://doi.org/10.1016/0097-3165(81)90052-2},
  doi       = {10.1016/0097-3165(81)90052-2},
  timestamp = {Tue, 16 Feb 2021 14:04:53 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Viennot81.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics